# SDR CA960515005

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- Engine: Pwa PT6A135
- System (JASC): 3411 · Pitot/Static System
- Part: Static Sensor
- Part number: 12644
- Condition: Leaking
- Location: Housing Assembly
- Component: Narco, AR850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PIEZO STATIC SENSOR HOUSING LEAKING IN EXCESS OF LIMITS
